By Topic

A non-reducible Meyer‑Muller's like elliptic curve cryptosystem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Martinez, S. ; Dept. Mat., Univ. de Lleida, Lleida, Spain ; Miret, J.M. ; Sebé, F. ; Tomàs, R.

In this paper we present a novel variant of Meyer-M-uller's elliptic curve cryptosystem. Unlike Meyer- M-uller's proposal and its Chua-Ling's variant, the one presented here is not reducible to Rabin-Williams' cryptosystem. This is formally proven under the assumption that computing half points on elliptic curves defined over the ring Z/nZ is hard when the factorization of n is unknown.

Published in:

Latin America Transactions, IEEE (Revista IEEE America Latina)  (Volume:10 ,  Issue: 3 )